Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 32, NWS Indianapolis, IN

March 30, 20175 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 30, 2017, 5:35 PM EDT for 5 counties in Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 5:35 PM EDT (21:35 UTC)
Expired
Mar 30, 2017, 6:05 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Montgomery County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 3:03 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS53 KIND 302135
SVRIND
INC045-107-157-165-171-302215-
/O.NEW.KIND.SV.W.0032.170330T2135Z-170330T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
535 PM EDT THU MAR 30 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Fountain County in west central Indiana...
  Tippecanoe County in west central Indiana...
  Warren County in west central Indiana...
  North central Vermillion County in west central Indiana...
  Northwestern Montgomery County in west central Indiana...

* Until 615 PM EDT.

* At 535 PM EDT, a severe thunderstorm was located over Covington, or
  11 miles east of Danville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lafayette, West Lafayette, Covington, Veedersburg, Williamsport,
  Attica, Shadeland, Waynetown, Linden, West Lebanon, Hillsboro,
  Kingman, Perrysville, New Richmond, Wingate, Newtown, Pine Village,
  Mellott, State Line City and Wallace.

This includes the following highways...
 Interstate 65 between mile markers 175 and 176.
 Interstate 74 between mile markers 1 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4048 8753 4048 8709 4049 8709 4049 8686
      4025 8676 3999 8700 3995 8729 3995 8742
      3993 8744 4013 8753
TIME...MOT...LOC 2135Z 221DEG 43KT 4018 8740 

HAIL...<.75IN
WIND...60MPH
 
$$

CP
2 follow-up statements
225 
WWUS53 KIND 302154
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
554 PM EDT THU MAR 30 2017

INC165-302203-
/O.CAN.KIND.SV.W.0032.000000T0000Z-170330T2215Z/
Vermillion IN-
554 PM EDT THU MAR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VERMILLION
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4048 8753 4048 8709 4049 8709 4049 8686
      4025 8676 4007 8719 4011 8725 4026 8736
TIME...MOT...LOC 2153Z 221DEG 43KT 4035 8721 

$$

INC045-107-157-171-302215-
/O.CON.KIND.SV.W.0032.000000T0000Z-170330T2215Z/
Fountain IN-Tippecanoe IN-Warren IN-Montgomery IN-
554 PM EDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN FOUNTAIN...TIPPECANOE...WARREN AND NORTHWESTERN
MONTGOMERY COUNTIES...

At 553 PM EDT, a severe thunderstorm was located near Williamsport,
or 11 miles south of Templeton, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lafayette, West Lafayette, Veedersburg, Williamsport, Attica,
Shadeland, Linden, Hillsboro, New Richmond, Wingate, Newtown, Pine
Village, Mellott, Purdue University, Tab and Rainsville.

This includes the following highways...
 Interstate 65 between mile markers 175 and 176.
 Interstate 74 between mile markers 15 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4048 8753 4048 8709 4049 8709 4049 8686
      4025 8676 4007 8719 4011 8725 4026 8736
TIME...MOT...LOC 2153Z 221DEG 43KT 4035 8721 

HAIL...<.75IN
WIND...60MPH
 
$$

CP
142 
WWUS53 KIND 302205
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
605 PM EDT THU MAR 30 2017

INC045-107-157-171-302214-
/O.CAN.KIND.SV.W.0032.000000T0000Z-170330T2215Z/
Fountain IN-Tippecanoe IN-Warren IN-Montgomery IN-
605 PM EDT THU MAR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FOUNTAIN...
TIPPECANOE...WARREN AND NORTHWESTERN MONTGOMERY COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4048 8753 4048 8709 4049 8709 4049 8686
      4025 8676 4007 8719 4011 8725 4026 8736
TIME...MOT...LOC 2202Z 221DEG 43KT 4046 8709 

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:30 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 30, 4:30 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
430 PM EDT Thu Mar 30 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 334 PM EDT Thu Mar 30 2017

Severe weather is possible through this evening as a strong low
pressure system moves through the region. Cool...damp and cloudy
weather is expected on Friday as an upper low moves through central
Indiana. High pressure will build in for the weekend with dry and
seasonable weather. Unsettled conditions will return for next week
however as a series of storm systems pass through the Ohio Valley.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 334 PM EDT Thu Mar 30 2017

Scattered convection beginning to take off intensity-wise across
west central Indiana as a warm front slowly lifts north through the
area. 19Z temperatures remained in the 50s north of the front while
south of the boundary...temps had risen into the 70s.

The primary focus for the near term is the potential for severe
weather over the next 6 hours or so.

Warm front currently aligned at 19Z from northern Vermillion County
E/SE through the Indy metro into Rush County. Convection has fired
across west central Indiana and the northern Wabash Valley and
quickly become severe as directional shear is maximized in the
vicinity of the boundary. The focus for severe weather and the
threat for rotating storms should focus near and north of the
retreating warm front over the next 2-3 hours. 0-1/0-3km storm
relative helicity values are also maximized in an axis along the
front. Short range guidance suggestive that the front and deeper
helicity should be northeast of the entire forecast area by 22-23Z.
Again...the greatest tornado threat will exist over these next 3
hours or so...focused largely northeast of Interstate 74 as the warm
front continues lifting north.

The secondary impact will be the squall line developing across
central and southern Illinois along the cold front. Hi-res guidance
progresses this activity east into the forecast area after 22-23Z
and quickly across the forecast area through mid evening. Damaging
winds will be the primary threat with the linear convection this
evening with helicities diminishing. As with any QLCS scenario
though...cannot rule out quick spinners associated with any kinks in
the line. Still have some concerns how intense the line will be when
it arrives as already there are hints that the deeper low level
forcing is shifting east as a slug of drier well mixed air with
dewpoints in the lower to middle 50s noted into out southwest
counties. May end up being more of a messy convective line with
individual storms pulsing in intensity.

The cold front will sweep across the forecast area by midnight with
the severe weather threat over by late evening. Thin axis of dry air
will be drawn through the region immediately behind the front and
may enable skies top briefly clear or go partly cloudy at the least.
Arrival of the upper low into the region during the predawn hours
will spread lower stratus back across the forecast area long with
the potential for a few light rain showers.

Temps...a general model blend looked reasonable for lows tonight.
Should see most areas fall into the upper 40s by daybreak.

&&

.SHORT TERM /Friday through Sunday/...
Issued at 334 PM EDT Thu Mar 30 2017

Forecast challenges focus on precip chances Friday as the upper low
slowly traverses through the region.

Stratus deck associated with upper low will expand across the area
early Friday with the entire forecast area influenced by the upper
low as it tracks east through the Ohio Valley. The presence of a
trailing surface trough sagging southeast through the forecast area
will combine with weak and shallow instability to support periodic
scattered light rain showers for much of the day...gradually
focusing over the eastern counties during the afternoon and evening.

Surface ridge will build into the region from the west beginning
Friday night with progressively drier air expanding south into
central Indiana by Saturday morning. With that being said...model
soundings and RH progs continue to highlight a shallow moisture
layer remaining trapped beneath an inversion on Friday night. Expect
the stratus to linger across much of the region for most if not all
of the night...with more substantial clearing on Saturday morning as
the drier air finally eats into the boundary layer and weakens the
inversion.

The high pressure ridge will serve as the primary influence on
weather over central Indiana through most of the rest of the short
term as it tracks east through the Great Lakes. Once the stratus
breaks over the region early Saturday...expect mostly clear skies
into early Sunday before clouds increase with mid and upper level
moisture arriving ahead of the next storm system coming out of the
southern Plains. Predominant easterly flow in the lower levels
though will keep the boundary layer dry until Sunday evening at the
earliest.

Temps...with the cold advection associated with the upper low and
clouds/rain expected...undercutting MOS for Friday and leaning much
closer to the MET guidance. Some locations may not get out of the
upper 40s. An overall model blend worked well for highs Sunday and
lows throughout the period.

&&

.LONG TERM /Sunday Night through Thursday/...
Issued at 334 PM EDT Thu Mar 30 2017

Central Indiana and the Ohio Valley will remain under an active
weather regime throughout the extended as the parade of storm
systems continues to track across the region.

First wave of low pressure will kick out of east Texas early Monday
and track northeast through the Ohio and Tennessee Valleys. Central
Indiana will reside north of the surface wave track...with rain and
embedded thunderstorms impacting most of the area and especially
southern portions of central Indiana in closer proximity to the
track of the low.

High pressure and ridging aloft will bring dry weather for Tuesday
and Tuesday night...before rain associated with the next system
arrives for Wednesday. Models have been trending further north with
this low pressure system...setting the stage for another round of
rain and thunderstorms to impact the Ohio Valley ahead of the low
and its associated cold front Wednesday afternoon and night. Cooler
and showery weather is expected for Thursday in the wake of the cold
frontal passage...with dry and chilly weather potentially to follow
for late next week.

&&

.AVIATION /Discussion for 302100Z TAF Update/...
Issued at 430 PM EDT Thu Mar 30 2017

Convection along the warm front now mainly northeast of all
terminals as of 2030Z. Additional storms approaching from the west
with the cold front and will impact the terminals through mid
evening. Have adjusted tempo groups to account. Also...not fully
convinced warm front will be able to lift north of KLAF. Winds may
end up being predominantly E/SE or become variable in direction.\

18Z discussion follows.

Restrictions possible in showers and thunderstorms through this
evening...then IFR ceilings developing Friday morning.

Dual low pressure structure over the mid Mississippi and Missouri
Valleys early this afternoon with a warm front extending E/SE
across the forecast area. North of the front...winds remained
easterly while southerly flow had commenced south of the boundary.
The front will continue to lift north through the afternoon as the
dual lows lift northeast. Expect southerly winds to develop at
both KHUF and KIND by 19Z and even pushing through KLAF by later
this afternoon. Expect gusts to peak near 25kts once the warm front
passes.

Convective evolution still remains in question but current
thinking is scattered storms will impact all terminals this
afternoon then become more widespread from 21Z through about 02Z
as the cold front moves through the area. Potential for severe
convection with damaging wind gusts during this time period but
enough uncertainty with respect to timing and intensity to leave
out of the primary tempo group at this time.

Skies may briefly clear late tonight behind the front before lower
clouds associated with the upper low overspread the forecast area
near daybreak Friday. Stratus could be as low as IFR and the
possibility exists at least for a few light showers or drizzle.
Winds will gradually veer to westerly by Friday afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Ryan
NEAR TERM...Ryan
SHORT TERM...Ryan
LONG TERM....Ryan
AVIATION...Ryan
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
354 PM EDT Thu Mar 30 2017

INZ021-028>031-035>049-051>057-060>065-067>072-311000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
354 PM EDT Thu Mar 30 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: There is an Enhanced risk for severe Thunderstorms through
this evening. A Tornado Watch is in effect until 10 pm EDT.

Hazards: Damaging winds...large hail...isolated tornadoes...flash
flooding from torrential rain and lightning.

Timing: Highest severe threat exists through 10 pm. Thunderstorms
remain possible into the overnight.

Discussion: Severe thunderstorms will impact central Indiana through
this evening. The greatest risk will be in the vicinity of a warm
front north of Interstate 74 during the late afternoon and early
evening. Tornadoes...large hail and damaging winds will be possible.

An additional line of thunderstorms will enter the region from the
west between 6 and 7 pm...impacting central Indiana through about 10
pm. The primary threat from this line of storms will be damaging
winds. Large hail and an isolated tornado will also be possible.

Multiple rounds of showers and storms could lead to flash flooding.
Lightning is a threat with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Storm systems will affect central Indiana late Sunday night
through Monday night and again on Wednesday and Wednesday night. It
is too soon to determine if these storms will be severe. Lightning
and heavy rain are threats with any thunderstorm.

Discussion: Low pressure systems will impact central Indiana and the
Ohio Valley during the early and middle parts of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through 10 pm tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Local storm report, Mar 30, 5:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
512 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 NNW COUNTRY CLUB HEIG 40.14N 85.69W
03/30/2017  E1.75 INCH       MADISON            IN   EMERGENCY MNGR

            .

&&

KEH
Local storm report, Mar 30, 5:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W RILEY               39.39N 87.34W
03/30/2017  U1.00 INCH       VIGO               IN   TRAINED SPOTTER

            LOCATED AT CARLISLE AND CURRY.

&&

BHH
Local storm report, Mar 30, 5:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             2 W EDGEWOOD            40.10N 85.77W
03/30/2017  E1.25 INCH       MADISON            IN   AMATEUR RADIO

            .

&&

KEH
Local storm report, Mar 30, 5:18 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             4 N COUNTRY CLUB HEIGHT 40.18N 85.69W
03/30/2017  M1.00 INCH       MADISON            IN   AMATEUR RADIO

            .

&&

KEH
Local storm report, Mar 30, 5:22 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
522 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             3 N COUNTRY CLUB HEIGHT 40.16N 85.69W
03/30/2017  U1.00 INCH       MADISON            IN   TRAINED SPOTTER

            .

&&

BHH
Local storm report, Mar 30, 5:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
533 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             GASTON                  40.31N 85.50W
03/30/2017  E0.25 INCH       DELAWARE           IN   TRAINED SPOTTER

            .

&&

KEH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:17 PM EDTSpecial Weather StatementINDParke, Vigo28 min
Mar 30, 2:31 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion44 min
Mar 30, 2:56 PM EDTTornado WarningINDBoone, Montgomery, Putnam34 min
Mar 30, 3:25 PM EDTTornado WarningINDBoone, Clinton, Montgomery35 min
Mar 30, 3:58 PM EDTSevere Thunderstorm WarningINDClinton, Howard32 min
Mar 30, 4:29 PM EDTSevere Thunderstorm WarningINDHamilton, Madison31 min
Mar 30, 4:57 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo48 min
Mar 30, 4:59 PM EDTSevere Thunderstorm WarningINDDelaware, Madison46 min
Mar 30, 5:03 PM EDTSevere Thunderstorm WarningINDDaviess, Knox42 min
Mar 30, 5:31 PM EDTTornado WarningINDDelaware29 min
Mar 30, 6:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Johnson, Marion, Morgan, Putnam52 min
Mar 30, 6:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion36 min
Mar 30, 7:25 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.